Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itchy red bumps on feet and ankle. Is it due to some kind of infection?

I have itchy red bumps on ankles and feet . I m not sure if it is the result of drinking a combo juice which included cranberry and pomogranite or a very inexpensive detergent I just began to use because of the bumps appeared on hands, neck , and my left arm which have almost disappeared, yet the pumps are still on my feet and angles.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  328
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
The itchy red bumps on your ankle and feet could be urticarial rash which is due to allergy. Allergy could be due to any food products, drugs, cosmetics, insect bite or even emotional stress. Urticaria is generally a mild condition and does`nt require any specific treatment. You may take an antihistaminic like cetrizine and apply calamine lotion locally as this is a soothing agent. If any allergens you are aware of, try and avoid them.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor